Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 80, NWS Goodland, KS

August 3, 2010Dundy County, Hitchcock County, Nebraska

NWS Goodland, KS issued this tornado warning at Aug 3, 2010, 8:46 PM MDT for Dundy County, Hitchcock County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2010, 8:46 PM MDT (02:46 UTC)
Expired
Aug 3, 2010, 9:29 PM MDT
In force
43 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 101 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 9:05 PM MDTHAIL 1.75Stratton Ne, NEFIREMAN IN STRATTON RELAYED THIS REPORT TO THE COUNTY LAW ENFORCEMENT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2208 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2208 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WFUS53 KGLD 040246
TORGLD
NEC057-087-040345-
/O.NEW.KGLD.TO.W.0080.100804T0246Z-100804T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
846 PM MDT TUE AUG 3 2010

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL DUNDY COUNTY IN SOUTHWEST NEBRASKA...
  WEST CENTRAL HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 945 PM MDT/1045 PM CDT/

* AT 843 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 7 MILES NORTH OF MAX...AND WAS MOVING EAST AT 20
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  STRATTON NE.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 40 AND 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4030 10119 4009 10120 4013 10149 4031 10146
TIME...MOT...LOC 0246Z 279DEG 19KT 4021 10135

$$

JERRYK
2 follow-up statements
613 
WWUS53 KGLD 040305
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
905 PM MDT TUE AUG 3 2010

NEC057-040314-
/O.CAN.KGLD.TO.W.0080.000000T0000Z-100804T0345Z/
DUNDY NE-
905 PM MDT TUE AUG 3 2010

...THE TORNADO WARNING FOR EAST CENTRAL DUNDY COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 
PM MDT FOR EASTERN DUNDY COUNTY.

LAT...LON 4030 10119 4009 10120 4009 10122 4011 10132
      4014 10133 4030 10133 4030 10128
TIME...MOT...LOC 0304Z 279DEG 19KT 4019 10123

$$

NEC087-040345-
/O.CON.KGLD.TO.W.0080.000000T0000Z-100804T0345Z/
HITCHCOCK NE-
1005 PM CDT TUE AUG 3 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL HITCHCOCK
COUNTY UNTIL 1045 PM CDT...

AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR STRATTON NE...AND WAS MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  STRATTON NE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4030 10119 4009 10120 4009 10122 4011 10132
      4014 10133 4030 10133 4030 10128
TIME...MOT...LOC 0304Z 279DEG 19KT 4019 10123

$$

024
364 
WWUS53 KGLD 040329
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
929 PM MDT TUE AUG 3 2010

NEC087-040339-
/O.CAN.KGLD.TO.W.0080.000000T0000Z-100804T0345Z/
HITCHCOCK NE-
1029 PM CDT TUE AUG 3 2010

...THE TORNADO WARNING FOR WEST CENTRAL HITCHCOCK COUNTY IS
CANCELLED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.

LAT...LON 4030 10119 4009 10120 4009 10122 4011 10132
      4014 10133 4030 10133 4030 10128
TIME...MOT...LOC 0329Z 279DEG 19KT 4017 10106

$$

024

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Aug 3, 5:48 PM MDT, 2 hours 58 minutes earlier.

Area forecast discussion, Aug 3, 5:48 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
548 PM MDT TUE AUG 3 2010

.DISCUSSION...
251 PM MDT TUE AUG 3 2010

1630Z WATER VAPOR IMAGERY/RUC ANALYSIS INDICATED LARGE RIDGE AXIS IN
PLACE ACROSS THE SOUTHERN US WITH MOISTURE PLUME EXTENDING AROUND
WESTERN PERIPHERY AND ACROSS WESTERN CWA. MORNING RAOBS FROM AROUND
THE AREA INDICATED ONLY SMALL CHANGES IN PW FIELD...WITH VALUES
REMAINING AROUND 140 PERCENT OF NORMAL. 15Z SFC OBSERVATIONS
INDICATED FRONTAL ZONE WHICH WAS DRAPED ACROSS AREA YESTERDAY HAD
SHIFTED SOUTH AND WAS BETWEEN DDC AND P28. PRIMARY CONCERN FOR
SHORT TERM WILL BE FLASH FLOODING/HEAVY RAIN POTENTIAL TONIGHT.

TONIGHT...CONVECTIVE CHANCES HARD TO PIN DOWN AT THIS POINT AS LARGE
SCALE FORCING FOR ASCENT APPEARS TO BE FAIRLY MINOR AND CONVECTION
WILL LIKELY BE DRIVEN MAINLY BY SMALL SCALE PROCESSES. WITH THIS IN
MIND...AM HESITANT TO JUMP ON ANY MODEL SOLUTION TO QUICKLY AND PLAN
ON WATCHING THINGS DURING THE AFTERNOON BEFORE MAKING A FINAL
CALL...WITH A CONFLUENT AREA NEAR YUMA COUNTY AND CU FIELD WEST OF
KSPD BOTH POTENTIAL INITIATION AREAS. MCS PROPAGATION VECTORS WOULD
SUGGEST BOTH AREAS COULD IMPACT THE CWA. IF THUNDERSTORMS CAN
DEVELOP...HIGH FREEZING LEVELS AND PW'S WOULD SUPPORT THREAT FOR
HEAVY RAIN. GIVEN AREAS THAT RECEIVED IN EXCESS OF 3 INCHES LAST
NIGHT...MAY NEED A FLASH FLOOD WATCH IF CONVECTIVE INITIATION LOOKS
IMMANENT.

20Z SFC AND SAT OBSERVATIONS NOT REALLY CLEARING UP SITUATION
MUCH...WITH LARGE AREA OF CU FORMING ACROSS NORTHERN CWA...WHILE
LATEST MESO ANALYSIS SUGGESTS STRONGEST INSTABILITY EXISTS TO THE
SOUTH...BUT WITH FEW CU AND GIVEN CINH FIELDS ACROSS THIS AREA NOT
CONFIDENT THAT CONVECTION NEAR SPD WILL WORK ITS WAY UP HERE. WHILE
TEMPS ARE COOLER TO THE NORTH...70 TDS APPEAR TO BE WORKING THERE
WAY WESTWARD WITH TDS STEADILY CLIMBING THROUGH MUCH OF THE DAY.
WITH ALL THINGS BEING EQUAL AND LIMITED LARGE SCALE FORCING...WOULD
THINK THAT ANY CONVECTION THAT FORMS WOULD GENERALLY MOVE ALONG THIS
MOISTURE AXIS AND WILL WEIGHT POP/QPF IN THIS AREA. WITH CONCERNS
ABOUT CONVECTIVE COVERAGE AND POSSIBLE STRUGGLES WITH INITIATION AM
HESITANT TO ISSUE A VERY LARGE WATCH...BUT THINK WITH THE LARGE AREA
OF HEAVY RAIN THAT OCCURRED LAST NIGHT IN KIT CARSON COUNTY...THE
THREAT OF ADDITIONAL RAINFALL WARRANTS A WATCH.

TOMORROW-TOMORROW NIGHT...WEAK SHORT WAVE TROUGH...APPARENT ON 1.5
PVU FIELDS WILL CONTINUE TO SLOWLY ADVECT ACROSS THE AREA THROUGH
THE DAY...WITH DIV Q FIELDS SUGGESTING LARGE SCALE FORCING FOR
ASCENT INCREASES THROUGH THE DAY. NOT SURE HOW MUCH CONVECTIVE
CHANCES THERE WILL BE IN THE MORNING AS POTENTIAL FOR CWA TO BE
SOMEWHAT STABILIZED BY OVERNIGHT CONVECTION...ALTHOUGH WITH WEAK
TROUGH LIFTING OVER THE AREA MORNING CONVECTION NOT UNREALISTIC.
WITH FRONT WELL TO THE SOUTH OF THE AREA MUCH OF THE CWA WILL BE
UNDER THE INFLUENCE OF LIGHT UPSLOPE FLOW. THE WEAK OROGRAPHIC
FORCING ALONG WITH SOME BACKGROUND ASCENT SHOULD BE ENOUGH TO SET OF
A FEW STORMS...BUT PLAN ON KEEPING THE HIGHEST POPS NEAR HIGHER
TERRAIN. WITH WEAK FLOW ALOFT AND A FAIRLY DEEP WARM LAYER...HEAVY
RAIN THREAT WILL CONTINUE THROUGH THE PERIOD.

THURS-FRIDAY AFTERNOON... H5 RIDGE AXIS WILL SLOWLY BEGIN TO AMPLIFY
AND SHIFT EAST DURING THE PERIOD...BUT WITH OVERALL SFC PATTERN NOT
CHANGING EXPECT TO SEE ANOTHER ROUND OF LATE AFTERNOON AND EVENING
STORMS DURING THE PERIOD. AS RIDGE AMPLIFIES CINH MAY BECOME MORE OF
A FACTOR...ESPECIALLY ON FRIDAY BUT WITH AS MUCH UNCERTAINTY THAT
EXISTS LEADING TO THIS POINT IN THE FORECAST THINK KEEPING THUNDER
CHANCES THROUGH THE PERIOD LOOKS REASONABLE.

IN THE EXTENDED...AN AMPLIFYING RIDGE APPEARS TO BE THE MAIN
SYNOPTIC SCALE FEATURE THROUGH THE EXTEND PERIOD. FOR THE MOST
PART...MEDIUM RANGE MODELS IN REASONABLY GOOD AGREEMENT WITH THIS
FEATURE ACROSS THE GLD CWA...ALTHOUGH DIFFERENCES IN AMPLITUDE WITH
RESPECT TO RIDGE AND TROUGH AXIS OFF THE WEST COAST DEVELOP
THROUGHOUT THE PERIOD. IN GENERAL...THINK A COMPROMISE BETWEEN
ECMWF/GFS AND GEFS MEAN DATA A REASONABLE STARTING POINT FOR THIS
FORECAST.

WHILE LARGE SCALE PATTERN APPEAR SIMILAR BETWEEN ECMWF AND
GFS...TEMPERATURE FIELDS VARY GREATLY WITH DIFFERENCES WITH POSITION
OF FRONTAL ZONE THAT WILL DRIFT BACK AND FORTH ACROSS THE AREA. GEFS
MEAN H850 TEMPS ARE RATHER WARM AND LEANED ON THE WARMER SIDE OF
THINGS FOR TEMPS. WILL KEEP SOME LOW EVENING POPS THROUGH THE PERIOD
AS CWA REMAINS ON FRINGE OF RIDGE AND FRONTAL ZONE MAY PROVIDE SOME
FOCUS FOR PRECIPITATION THROUGH THE PERIOD.

JRM
&&

.AVIATION...
540 PM MDT TUE AUG 3 2010

FOR THE 00Z TAFS...COMPLEX AND UNCERTAIN TAFS ONCE AGAIN. PRETTY
SURE THE THUNDERSTORMS WILL COME BUT NOT SURE FROM WHICH DIRECTION
AND WHEN WITH A NUMBER OF POSSIBILITIES. PRETTY GOOD CU AND
TOWERING CU DEVELOPMENT AT THIS TIME BUT BELIEVE MAIN CHANCE OF
THUNDERSTORMS WILL WAIT TO MOVE IN FROM THE WEST AND NORTHWEST
DURING THE LATE EVENING AND OVERNIGHT HOURS. AT THIS TIME CHOSE TO
HANDLE WITH VCTS BUT AS STATED BEFORE...IF ONE OF THESE
THUNDERSTORMS AFFECTS THE TAF...IT COULD CREATE IFR CONDITIONS.
ONCE BECOME CERTAIN OF THIS...WILL UPDATE FOR IT.

POSSIBLE THAT ONCE THE THUNDERSTORMS END...STRATUS AND FOG COULD
DEVELOP AND AFFECT THE KMCK TAF THROUGH THE MID MORNING HOURS.
THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS DURING THE LATE
AFTERNOON HOURS TOMORROW BUT CHOSE TO NOT MENTION ANYTHING SINCE
TOWARD THE END OF THE PERIOD AND THE HIGH DEGREE OF UNCERTAINTY.

BULLER
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...FLASH FLOOD WATCH UNTIL 5 AM MDT WEDNESDAY FOR COZ091.

&&
Hazardous weather outlook, Aug 3, 10:50 AM MDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1050 AM MDT TUE AUG 3 2010

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-041200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1050 AM MDT TUE AUG 3 2010 /1150 AM CDT TUE AUG 3 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH
TONIGHT AS ANOTHER WEATHER DISTURBANCE MOVES ACROSS THE AREA.
WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY
PRODUCE HAIL APPROACHING ONE INCH IN DIAMETER AND WIND GUSTS TO 60
MPH. THE PRIMARY THREAT WILL BE VERY HEAVY RAINFALL AND FLASH
FLOODING FROM THE STRONGEST STORMS...GENERALLY NORTH OF A LINE
FROM KIT CARSON COLORADO TO COLBY AND NORTON KANSAS.

AREAS THAT RECEIVED HEAVY RAINFALL YESTERDAY AND LAST NIGHT WILL
BE ESPECIALLY VULNERABLE TO FLASH FLOODING AS TODAY AND TONIGHTS
ACTIVITY WILL GENERALLY MOVE OVER THOSE SAME AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MORE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY. THE
THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...REPORTS OF HEAVY
RAINFALL AND FLASH FLOODING WOULD BE APPRECIATED.

07

In the hours before

Special weather statement, Aug 3, 7:31 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
731 PM MDT TUE AUG 3 2010

NEZ079-040200-
DUNDY-
731 PM MDT TUE AUG 3 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR DUNDY COUNTY IN SOUTHWEST NEBRASKA...

AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF CHAMPION...OR 16 MILES EAST OF
ALVIN...MOVING NORTHEAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4031 10149 4016 10179 4031 10193 4035 10187
      4035 10152
TIME...MOT...LOC 0132Z 233DEG 9KT 4029 10177

JERRYK
Special weather statement, Aug 3, 7:38 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT TUE AUG 3 2010

COZ090-040215-
YUMA COUNTY-
738 PM MDT TUE AUG 3 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF HEARTSTRONG...MOVING
NORTHEAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4003 10241 3988 10272 3998 10281 3999 10281
      4000 10280 4006 10280 4021 10259
TIME...MOT...LOC 0138Z 233DEG 9KT 4001 10269

JERRYK
Special weather statement, Aug 3, 8:00 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
800 PM MDT TUE AUG 3 2010

KSZ016-040230-
GRAHAM-
900 PM CDT TUE AUG 3 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GRAHAM COUNTY IN NORTHWEST KANSAS...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF WAKEENEY...MOVING NORTHEAST
AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3912 9960 3912 9969 3912 9987 3913 9988
      3932 9961 3930 9959 3913 9959
TIME...MOT...LOC 0201Z 233DEG 9KT 3912 9971

JERRYK
Special weather statement, Aug 3, 8:29 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
829 PM MDT TUE AUG 3 2010

NEZ079-040300-
DUNDY-
829 PM MDT TUE AUG 3 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR DUNDY COUNTY IN SOUTHWEST NEBRASKA...

AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTH OF PARKS...MOVING NORTHEAST AT 10
MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4007 10135 4008 10203 4035 10202 4035 10133
TIME...MOT...LOC 0229Z 233DEG 9KT 4025 10167

JERRYK

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:31 PM MDTSpecial Weather StatementGLDDundy29 min
Aug 3, 8:29 PM MDTSpecial Weather StatementGLDDundy31 min
Aug 3, 8:39 PM MDTSevere Thunderstorm WarningGLDDundy, Hitchcock66 min
Aug 3, 9:14 PM MDTTornado WarningGLDHitchcock15 min
Aug 3, 9:42 PM MDTSevere Thunderstorm WarningGLDHitchcock63 min
Aug 3, 9:58 PM MDTFlash Flood WarningGLDHitchcock3 hr
Aug 3, 10:01 PM MDTSevere Thunderstorm WarningGLDHitchcock, Red Willow59 min
Aug 3, 10:15 PM MDTTornado WarningGLDHitchcock, Red Willow27 min
Aug 3, 10:33 PM MDTSevere Thunderstorm WarningGLDRed Willow35 min

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.